# SDR AALA201712269072

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 4,815 hours, 1,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT EXIT EMERGENCY EXIT SIGN FELL OFF WALL. REPLACED EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-01.
